# SDR COEA2009033101788

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0286
- Aircraft time: 8,806 hours, 10,257 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D210507
- Part serial: 11500647
- Condition: Failed
- Location: Overspeed
- Part time: 828 hours, 840 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

TAXI BACK, OVERSPEED GOVERNOR TEST FAILED DURING GROUND RUN UP.  PROP RPM WENT TO RED LINE.  REMOVED AND REPLACED OVERSPEED GOVERNOR.  ACFT RETURNED TO SERVICE.
